# SDR SWAA2012061404897

- Difficulty date: June 11, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 77,333 hours, 68,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE COVER FWD GIRT BAR STOW HOOK LOOSE.  SECURED HOOK PER SRM.
